# SDR FDEA201002100388

- Difficulty date: February 10, 2010
- Submitted: February 11, 2010
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 19,978 hours, 10,851 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 88005B0306
- Part serial: 1148
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 15,497 hours, 8,144 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, PRESS REGULATOR NR 1 FAULTED FOLLOWED BY PRESS REGULATOR NR 2.  ECAM SHOWED AFT OUTFLOW VALVE FULL OPEN AND RED.  WOULD NOT MOVE IN MANUAL AFT OUTFLOW VALVE ALSO SHOWED FULL OPEN ON OVERHEAD PANEL.  ACFT LANDING WT WITHIN LIMITS.  R & R AFT OUTFLOW VALVE IAW MM 21-31-12-4.  PART ROBBED FROM ACFT 659.  R & R AUTO PRESS CONTROLLER IAW MM 21-31-11-4, SYS TESTED IAW MM 21-31-00-5.  AWAITING TDR RESULTS.
